| Model Number |
DBP-200SOLID145 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Thrombosis/Thrombus (4440); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
09/28/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
A diamondback 360 peripheral orbital atherectomy device was used to treat a lesion that was 40 mm in length, 5 mm diameter, and 80% stenosed at the joint line in the popliteal artery.The patient experienced persistent slow flow, and imaging revealed thrombus.An infusion catheter was quickly inserted to provide overnight tissue plasminogen activator (tpa) along with a heparin drip.The following day, covered stent placement was performed in the location atherectomy had been initially performed.Flow was strong to the dorsalis pedis artery.The patient was stable.
Additional Manufacturer Narrative
(b)(4).The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.The results of the investigation are inconclusive since the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.Csi id: (b)(4).